# SDR SWIA201023837

- Difficulty date: March 12, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 37,155 hours, 30,908 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Panel
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM MOVING UNCOMMANDED TO FULL LEFT.  (FLT 6416)  REPLACED AILERON RUDDER CONTROL PANEL.
